# SDR O9IA003Y 6.25.11

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 12,000 hours, 8,434 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 66082672
- Condition: Burned Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON DESCENT, THE FLIGHT CREW SMELLED AN ELECTRICAL BURNING ODOR IN THE CABIN.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  DURING THE APPROACH CREW HAD DEPLOYED OXYGEN MASKS FOR NURSES/PATIENT ON BOARD ACFT.  INVESTIGATION OF ACFT FOUND NO HOT SPOTS.  IDENTIFIED CABIN BLOWER FAN AS FAILING.  REMOVED FROM ACFT.
